Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pain in on the left hip
Dec 19, 2010

I suffered lipo a few years back with some loss of fat on my hips and buttocks. I also lost some fats on my face. My doc recommended change of ARV regime to Teno/3TC/Nevi. My face has since been filling back except my cheekbones. However I now suffer severe pain on my left hip with the pain radiating to my back and left scrotum. I feel the movement of my left hip bone when I walk unlike the right one. For the last three months, I have been placed on pain regimen of dolotram, prednisone, ibufren and panadol. I experience temporary relief when I am on these meds, but the pain returns after exhausting the meds. I have been sent for x-ray twice with negative results. What could be wrong?

Response from Dr. Henry

Concerns would include aseptic necrosis of the hip or a pinched nerve in the sacral areas (for those conditions sometimes a MRI or CT scan is needed to define the problem). I often would seen help from a rheumatologist for joint pain or a neurologist if believed to be a nerve problem. Rarely would the pain you describe be due directly to your current HIV regimen.



Previous
Hiv holiday treatment
Next
Efavirenz making my head spin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement